# SDR HNAA2013091200493

- Difficulty date: September 12, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N935HN
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 62,648 hours, 70,105 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 2308800851539008
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 DC GENERATOR FAILED ON TAKEOFF.  REMOVED NR 1 DC START GENERATOR IAW WC 24-30-02R AND R & R NR 1 DC GCU IAW MM 24-31-03.  OPS AND LEAKED CHECKED GOOD.
